# SDR ASOA201200202

- Difficulty date: January 18, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- Aircraft time: 33,337 hours, 29,642 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 251CLF HAS A BROKEN INSERT ON AFT EDGE.   REPLACED AND INSTALLED NEW INSERT ON FLOOR PANEL 251CLF IAW REPAIR MANUAL.  REPAIR METHOD "L" RC161862.
